MathSciNet Relay Station
MathSciNet bibliographic data
MR1233983 53C22 (53C21 58G30)
Samelson, Sandra L.; Dayawansa, W. P. On the existence of global Tchebychev nets. Trans. Amer. Math. Soc. 347 (1995), no. 2, 651–660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement